BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
The rank distance problem for pairs of matrices and a completion of quasi-regular matrix pencils

Participants in the publication
M. Dodig (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências
M. Stosic (Author)

Scope
International

Refereeing
Yes

Date of Publication
2014

Where published
LINEAR ALGEBRA AND ITS APPLICATIONS

Publication Identifiers
ISSN - 0024-3795

Volume
457

Starting page
313
Last page
347


Export

APA
M. Dodig, M. Stosic, (2014). The rank distance problem for pairs of matrices and a completion of quasi-regular matrix pencils. LINEAR ALGEBRA AND ITS APPLICATIONS, 457, 313-347. ISSN 0024-3795. eISSN .

IEEE
M. Dodig, M. Stosic, "The rank distance problem for pairs of matrices and a completion of quasi-regular matrix pencils" in LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 457, pp. 313-347, 2014.

BIBTEX
@article{14672, author = {M. Dodig and M. Stosic}, title = {The rank distance problem for pairs of matrices and a completion of quasi-regular matrix pencils}, journal = {LINEAR ALGEBRA AND ITS APPLICATIONS}, year = 2014, pages = {313-347}, volume = 457 }